# SDR DALA2019031301706

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,328 hours, 22,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0981973) DURING INSPECTION FOUND CRACK FRAME BS 500A BTW S-8L TO S-9L AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR BS 500A BTW STR 82 TO STR 9L AT PASSENGER CABIN AS PER ER/A NO 575736-14AD.
